# SDR UALA2010010700095

- Difficulty date: January 7, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 57,027 hours, 8,277 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 177
- Condition: Faulty
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK FCV FAULTS.  TRIED NEW PACK VALVE, NO HELP. NEW CONTROLLER AND  SOFTWARE NO HELP.  NEED MORE TIME TO T/S.  CTC TO FCV INTERFACE CHECK SHOWS NO VOLTAGE ON PIN 1 AND 2 OF DV21512B.  NEEDS FURTHER TROUBLESHOOTING.  FOUND VOLTAGE BETWEEN PINS 1 AND 2 AT CONNECTOR DV21512B WITH SWITCH IN OFF AND AUTO POSITION. REPLACED UPPER FCV. OPS AND LEAK CHECKS OK. NO MESSAGES. NO FAULT FOUND ON LAST 3 LEGS, PACK OPS SUCCESSFUL.
